MathSciNet Relay Station
MathSciNet bibliographic data
MR782979 70F15 (60J70 70M99 82A31 85A04)
Albeverio, S.; Blanchard, Ph.; Høegh-Krohn, R. A stochastic model for the orbits of planets and satellites: an interpretation of Titius-Bode law. Exposition. Math. 1 (1983), no. 4, 365–373.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement